# SDR N6WA2015021101

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 26,138 hours, 18,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL DID NOT DEPLOY.  PERFORMED OPERATIONS CHECK ON PAX DOOR IAW AMM 52-11-00.  COULD NOT DUPLICATE EVENT.  OPERATIONS CHECKED GOOD AT THIS TIME.
